Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What should be done after accidental intake of glycomet 850 tablet by a baby?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
My 16 month old grandson has taken glycomet 850 tablet by mistake.what should be done.
Posted Sat, 28 Dec 2013 in General Health
Answered by Dr. Manjeth Kumar G 4 hours later
Brief Answer: Check blood glucose, serum lactate level. Detailed Answer: Hello, At this dose( 850 mg), he may have vomiting and dizziness. But it is better to do the following investigations and rule out any hypoglycemia and lactic acidosis. 1. Monitoring of blood glucose every 4 hour. 2. Serum Electrolytes especially potassium 3. Serum lactate concentration to rule out lactic acidosis. if there is any hypoglycemia and lactic acdosis, he need emergency care. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor